# SDR CALA2022112303205

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 73,345 hours, 31,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 273401
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (11WL) FAILED ON EMERGENCY LIGHTING BATTERY CAPACITY.   BATTERY REPLACED (11WL) IAW AMM 33-51-38-000-002 & 33-51-38-400-002 REV 117.  TESTED SATISFACTORY.
